*
TOP Page > Centennial Anniversary of the Birth of Kunihiko Kodaira>Kunihiko Kodaira's works

Works published in Japanese

Kunihiko Kodaira's works published in non-Japanese languages

Research Papers

(1) Über die Struktur des endlichen, vollständig primaren Ringes mit verschwindendem Radikalquadrat
Japan J. Math., 14(1937), 15-21. [J-STAGE] [Zbl]
(2) Über den Allgemeinen Zellenbegriff und die Zellenzerspaltungen der Komplexe
Proc. Imp. Acad. Tokyo, 14(1938), 27-52. doi:10.3792/pia/1195579749. [Euclid] [MR] [Zbl]
(3) Eine Bemerkung zur Dimensionstheorie
Proc. Imp. Acad. Tokyo, 15(1939), 165-181. doi:10.3792/pia/1195579377. [Euclid] [MR] [Zbl]
(4) On some fundamental theorems in the theory of operators in Hilbert space
Proc. Imp. Acad. Tokyo, 15(1939), 207-210. doi:10.3792/pia/1195579347. [Euclid] [MR] [Zbl]
(5) On the theory of almost periodic functions in a group
(collaborated with S. Iyanaga)
Proc. Imp. Acad. Tokyo, 16 (1940), 136--140. doi:10.3792/pia/1195579182. [Euclid] [MR] [Zbl]
(6) Über die Differenzierbarkeit der einparametrigen Untergruppe Liescher Gruppen
Proc. Imp. Acad. Tokyo, 16(1940), 165--166. doi:10.3792/pia/1195579159. [Euclid] [MR] [Zbl]
(7) Über zusammenhangende kompakte abelsche Gruppen
(collaboratd with M. Abe)
Proc. Imp. Acad. Tokyo, 16(1940), 167-172. doi:10.3792/pia/1195579160. [Euclid] [MR] [Zbl]
(8) Die Kuratowskische Abbildung und der Hopfsche Erweiterungssatz
Compositio Math. 7(1939). 177-184. [NUMDAM] [MR] [Zbl]
(9) Uber die Gruppe der messbaren Abbildungen
Proc. Imp. Acad. Tokyo, 17(1941), 18-23. doi:10.3792/pia/1195578914. [Eucld] [MR] [Zbl]
(10) Über die Beziehung zwischen den Massen und den Topologien in einer Gruppe
Proc. Phys.-Math. Soc. Japan (3), 23(1941), 67-119. [J-STAGE] [MR] [Zbl]
(11) Normed ring of a locally compact abelian group
Proc. Imp. Acad. Tokyo, 19(1943), 360--365. doi:10.3792/pia/1195573430. [Euclid] [MR] [Zbl]
(12) Über die Harmonischen Tensorfelder in Riemannsclen Mannigfaltigkeiten, (I), (II), (III).
Proc. Imp. Acad. Tokyo, 20(1944), 186--198, 257-261, 353-358.
(I) doi:10.3792/pia/1195573042. [Euclid] [MR] [Zbl]
(II) doi:10.3792/pia/1195572995. [Euclid] [MR] [Zbl]
(III) doi:10.3792/pia/1195572961. [Euclid] [MR] [Zbl]
(13) Über die Rand- und Eigenwertprobleme der linearen elliptischen Differentialgleichungen zweiter Ordnung
Proc. Imp. Acad. Tokyo, 20(1944), 262-268. doi:10.3792/pia/1195572996. [Euclid] [MR] [Zbl]
(14) Über das Haarsche Mass in der lokal bikompakten Gruppe.
(collaborated with S. Kakutani)
Proc. Imp. Acad. Tokyo, 20(1944), 444--450. doi:10.3792/pia/1195572875. [Euclid] [MR] [Zbl]
(15) Relations between harmonic fields in Riemannian manifolds
Math. Japonicae, 1(1948), 6-23. [MR] [Zbl]
(16) On the existence of analytic functions on closed analytic surfaces
Kōdai Math. Sem. Rep. 1(1949), 21--26. doi:10.2996/kmj/1138833429. [Euclid] [MR] [Zbl]
(17) Harmonic Fields in Riemannian Manifolds (Generalized Potential Theory)
Ann. of Math. (2) 50(1949), 587-665. doi: 10.2307/1969552 [JSTOR] [MR] [Zbl]
(18) The eigenvalue problem for ordinary differential equations of the second order and Heisenberg's theory of $S$-matrices
Amer. J. Math. 71(1949), 921-945. doi: 10.2307/2372377 [JSTOR] [MR] [Zbl]
(19) On ordinary differential equations of any even order and the corresponding eigenfunction expansions
Amer. J. Math. 72(1950), 502-544. doi: 10.2307/2372051 [JSTOR] [MR] [Zbl]
(20) A Non-Separable Translation Invariant Extension of the Lebesgue Measure Space
Ann. of Math. (2) 52(1950), 574-579. doi: 10.2307/1969434 [JSTOR] [MR] [Zbl]
(21) Harmonic integrals, Part II
Lectures delivered in a seminar conducted by Professors H. Weyl and C. L. Siegel at the Institute for Advanced Study (1950). [MR]
(22) The theorem of Riemann-Roch on compact analytic surfaces
Amer. J. Math. 73(1951), 813-875. doi: 10.2307/2372120 [JSTOR] [MR] [Zbl]
(23) Green's forms and meromorphic functions on compact analytic varieties
Canadian J. Math. 3(1951), 108-128. doi: 10.4153/CJM-1951-014-1 [CJM] [MR] [Zbl]
(24) The Theorem of Riemann-Roch for Adjoint Systems on 3-Dimensional Algebraic Varieties
Ann. of Math. (2) 56(1952), 298-342. doi: 10.2307/1969802 [JSTOR] [MR] [Zbl]
(25) On analytic surfaces with two independent meromorphic functions
(collaborated with W.-L. Chow)
Proc. Nat. Acad. Sci. U. S. A. 38(1952), 319-325. [PNAS, Pdf] [MR] [Zbl]
(26) On the theorem of Riemann-Roch for adjoint systems on Kählerian varieties
Proc. Nat. Acad. Sci. U. S. A. 38(1952), 522-527. [PNAS, Pdf] [MR] [Zbl]
(27) Arithmetic genera of algebraic varieties
Proc. Nat. Acad. Sci. U. S. A. 38(1952), 527-533. [PNAS, Pdf] [MR] [Zbl]
(28) The Theory of harmonic integrals and their applications to algebraic geometry
Work done at Princeton Univercity. 1952.
(29) The theorem of Riemann-Roch for adjoint systems on Kähler varieties
Contributions to the Theory of Riemann Surfaces, Annals of Math. Studies, No. 30 (1953), 247-264. Princeton Univ. Press, Princeton, N.J. [MR] [Zbl]
(30) Some results in the transcendental theory of algebraic varieties
Ann. of Math. (2) 59(1954), 86-134. doi: 10.2307/1969834 [JSTOR] [MR] [Zbl]
(31) On arithmetic genera of algebraic varieties
(collaborated with D. C. Spencer)
Proc. Nat. Acad. Sci. U. S. A. 39(1953). 641-649. [PNAS, Pdf] [MR] [Zbl]
(32) On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux.
Proc. Nat. Acad. Sci. U. S. A. 39(1953), 865-868. [PNAS, Pdf] [MR] [Zbl]
(33) Groups of complex line bundles over compact Kähler varieties
(collaborated with D. C. Spencer)
Proc. Nat. Acad. Sci. U. S. A. 39(1953), 868-872. [PNAS, Pdf] [MR] [Zbl]
(34) Divisor class groups on algebraic varieties.
(collaborated with D. C. Spencer)
Proc. Nat. Acad. Sci. U. S. A. 39(1953), 872-877. [PNAS, Pdf] [MR] [Zbl]
(35) On a differential-geometric method in the theory of analytic stacks
Proc. Nat. Acad. Sci. U. S. A. 39(1953), 1268-1273. [PNAS, Pdf] [MR] [Zbl]
(36) On a theorem of Lefschetz and the lemma of Enriques-Severi-Zariski
(collaborated with D. C. Spencer)
Proc. Nat. Acad Sci. U. S. A. 39(1953), 1273-1278. [PNAS, Pdf] [MR] [Zbl]
(37) On Kähler varieties of restricted type
Proc. Nat. Acad. Sci. U. S. A. 40(1954), 313-316. [PNAS, Pdf] [MR] [Zbl]
(38) On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties)
Ann. of Math. (2) 60(1954), 28-48. doi: 10.2307/1969701 [JSTOR] [MR] [Zbl]
(39) Some results in the transcendental theory of algebraic varieties
Proc. Int. Congress of Mathematicians, 1954, Amsterdam, Vol. III, 474-480. [IMU, Pdf] [MR] [Zbl]
(40) Characteristic linear systems of complete continuous systems
Amer. J. Math. 78(1956), 716-744. doi: 10.2307/2372465 [JSTOR] [MR] [Zbl]
(41) On the complex projective spaces
(collaborated with F. Hirzebruch)
J. Math. Pures Appl. (9) 36(1957), 201-216. [MR] [Zbl]
(42) On the variation of almost-complex structure
(collaborated with D. C. Spencer)
Algebraic geometry and topology. A symposium in honor of S. Lefschetz, Princeton Math. Ser. 12, Princeton Univ. Press, Princeton, N. J., 1957, pp. 139-150.
[MR] [Zbl]
(43) On deformations of complex analytic structures, I-II
(collaborated with D. C. Spencer)
Ann. of Math. (2) 67(1958), 328-466. doi: 10.2307/1970009 [JSTOR] [MR] [Zbl]
(44) On the existence of deformations of complex analytic structures
(collaborated with L. Nirenberg and D. C. Spencer)
Ann. of Math. (2) 68(1958), 450-459. doi: 10.2307/1970256 [JSTOR] [MR] [Zbl]
(45) A theorem of completeness for complex analytic fibre spaces
(collaborated with D. C. Spencer)
Acta Math. 100(1958), 281-294.doi: 10.1007/BF02559541 [Springer] [MR] [Zbl]
(46) Existence of complex structure on a differentiable family of deformations of compact complex manifolds
(collaborated with D. C. Spencer)
Ann. of Math. (2) 70(1959), 145-166. doi: 10.2307/1969895 [JSTOR] [MR] [Zbl]
(47) A theorem of completeness of characteristic systems of complete continuous systems
(collaborated with D. C. Spencer)
Amer. J. Math. 81(1959), 477-500. doi: 10.2307/2372752 [JSTOR] [MR] [Zbl]
(48) On deformations of complex analytic structures, III, Stability theorems for complex structures
(collaborated with D. C. Spencer)
Ann. of Math. (2)71(1960), 43-76. doi: 10.2307/1969879 [JSTOR] [MR] [Zbl]
(49) On deformations of some complex psuedo-group structures
Ann. of Math. (2) 71(1960), 224-302. doi: 10.2307/1970083 [JSTOR] [MR] [Zbl]
(50) Multifoliate structures
(collaborated with D. C. Spencer)
Ann. of Math. (2) 74(1961), 52-100. doi: 10.2307/1970306 [JSTOR] [MR] [Zbl]
(51) On compact analytic surfaces
Analytic Functions, Princeton Math. Ser. 24, Princeton Univ. Press, Princeton, N. J., 1960, pp. 121-135. [MR] [Zbl]
(52) On compact complex analytic surfaces. I
Ann. of Math. (2) 71(1960), 111-152. doi: 10.2307/1969881 [JSTOR] [MR] [Zbl]
(53) A theorem of completeness for analytic systems of surfaces with ordinary singularities
Ann. of Math. (2) 74(1961), 591-627. doi: DOI: 10.2307/1970300 [JSTOR] [MR] [Zbl]
(54) A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds
Ann. of Math. (2) 75(1962), 146-162. doi: 10.2307/1970424 [JSTOR] [MR] [Zbl]
(55) On stability of compact submanifolds of complex manifolds
Amer. J. Math. 85(1963), 79-94. doi: 10.2307/2373187 [JSTOR] [MR] [Zbl]
(56) On compact analytic surfaces, II, III
Ann. of Math. (2) 77(1963), 563-626, 78(1963), 1-40.
(II) doi: 10.2307/1970131 [JSTOR] [MR] [Zbl]
(III) doi: 10.2307/1970500 [JSTOR] [MR] [Zbl]
(57) On the structure of compact complex analytic surfaces
Proc. Nat. Acad. Sci. U.S.A. 50(1963), 218-221. [PNAS, Pdf] [MR] [Zbl]
(58) On the structure of compact complex analytic surfaces, II
Proc. Nat. Acad. Sci. U.S.A. 50(1963), 1100-1104. [PNAS, Pdf] [MR] [Zbl]
(59) On the structure of compact complex analytic surfaces
Lecture Notes prepared in connection with the A. M. S. Summer Institute on Algebraic Geometry held at the Whitney Estate, Woods Hole, Mass. July 6-July 31, 1964.
(60) On the structure of compact complex analytic surfaces, I
Amer. J. Math. 86(1964), 751-798. doi: 10.2307/2373157 [JSTOR] [MR] [Zbl]
(61) On characteristic systems of families of surfaces with ordinary singularities in a projective space
Amer. J. Math. 87(1965), 227-256. doi: 10.2307/2373235 [JSTOR] [MR] [Zbl]
(62) Complex structures on $S^1\times S^3$
Proc. Nat. Acad. Sci. U.S.A. 55(1966), 240-243. [PNAS, Pdf] [MR] [Zbl]
(63) On the structure of compact complex analytic surfaces, II
Amer. J. Math. 88(1966), 682-721. doi: 10.2307/2373150 [JSTOR] [MR] [Zbl]
(64) A certain type of irregular algebraic surfaces
J. Analyse Math. 19(1967), 207-215. doi: 10.1007/BF02788717 [Springer] [MR] [Zbl]
(65) Pluricanonical systems on algebraic surfaces of general type
Proc. Nat. Acad. Sci. U.S.A. 58(1967), 911-915. [PNAS, Pdf] [MR] [Zbl]
(66) On the structure of compact complex analytic surfaces, III
Amer. J. Math. 90(1968), 55-83. doi: 10.2307/2373426 [JSTOR] [MR] [Zbl]
(67) Pluricanonical systems on algebraic surfaces of general type
J. Math. Soc. Japan 20(1968), 170-192. doi: 10.2969/jmsj/02010170 [Euclid] [MR] [Zbl]
(68) On the structure of complex analytic surfaces, IV
Amer. J. Math. 90(1968), 1048-1066. doi: 10.2307/2373289 [JSTOR] [MR] [Zbl]
(69) On homotopy $K3$ surfaces
Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham), Springer, New York, pp. 58-69. [MR] [Zbl]
(70) Holomorphic mappings of polydiscs into compact complex manifolds
J. Differential Geometry 6(1971/72), 33-46. doi: 0227.32008 [Euclid] [MR] [Zbl]